Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Generalized Clifford-Severi inequality and the volume of irregular varieties

Autor
Barja, M.
Tipus d'activitat
Article en revista
Revista
Duke mathematical journal
Data de publicació
2015-02-15
Volum
164
Número
3
Pàgina inicial
541
Pàgina final
568
DOI
https://doi.org/10.1215/00127094-2871306 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/27518 Obrir en finestra nova
Resum
We give a sharp lower bound for the self-intersection of a nef line bundle L on an irregular variety X in terms of its continuous global sections and the Albanese dimension of X, which we call the generalized Clifford-Severi inequality. We also extend the result to nef vector bundles and give a slope inequality for fibered irregular varieties. As a by-product we obtain a lower bound for the volume of irregular varieties; when X is of maximal Albanese dimension the bound is vol(X) >= 2n!chi(omega...
Citació
Barja, M. Generalized Clifford-Severi inequality and the volume of irregular varieties. "Duke mathematical journal", 15 Febrer 2015, vol. 164, núm. 3, p. 541-568.
Paraules clau
3-FOLDS, ABELIAN-VARIETIES, BICANONICAL MAP, CANONICAL VOLUME, CURVES, FAMILIES, FIBRATIONS, MAXIMAL ALBANESE DIMENSION, MODULI, SURFACES
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants